# SDR FDEA201208223142

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 65,552 hours, 15,247 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 418575
- Part serial: MX539083B
- Condition: Cracked
- Location: Horisontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD SYS 3 FAILED DURING CLIMBOUT , FAIRLY RAPID LOSS OF QTY, HISTORY HAD RT OTBD FLAP DROOP SITTING ON RAMP.  RAMP MAINT CHECKED ALL NORMAL BUT HYD/RMP AUX PUMPS USED TO REMOVE FLAP DISAG.  MANUALLY DROPPED LANDING GEAR IAW RED TAB  PROCEDURE.   AFTER BLOCK-IN OTBD  FLAPS INDICATE DROOP TO SHOW 0-9.  COMPLETED REPLACEMENT OF NR 3 HYD SYS HORIZONTAL STAB MOTOR IAW AMM 27-43-30-4.   LEAK AND OPS CHECK OF HORIZONTAL STAB MOTORS GOOD IAW AMM 27-40-00-5.   REMOVED ALL WORK MATERIALS FROM HORIZONTAL STAB AREA.  RESET LANDING GEAR ALTERNATE EXTENSION HANDLES IAW AMM 32-32-00-5.  OK FOR SERVICE.
